# SDR DL75A031068

- Difficulty date: December 2, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N757AT
- Make and model: Boeing 757212
- Aircraft serial: 23127
- Aircraft time: 52,953 hours, 26,968 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Bottle
- Part number: 346000104
- Part serial: 29790EL
- Condition: Defective
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NOTICED AFTER COCKPIT INDICATOR LIGHTS TEST, CARGO BOTTLE 1 DISCHARGE LIGHT REMAINED ILLUMINATED WITH ASSOCIATED MESSAGE ON EICAS.  REPLACED BOTTLE.
